# SDR 2008UALA03560

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR BEAM UPPER FLANGE IN SEVERAL SPOTS BETWEEN BL0 TO RBL 64 AT BS 365, MAIN DECK FLOOR.  REMOVED DAMAGE FABRICATED T-CAP AND INSTALLED IAW SRM 53-00-98
